Items where IIASA Author is "Shutkina, Tatyana"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Davydov, A.A. & Shutkina, T. (2013). Generic profit singularities of one-parameter cyclic processes with discount. Journal of Mathematical Sciences 195 (3), 288-298. 10.1007/s10958-013-1580-6.

Davydov, A.A. & Shutkina, T.S. (2011). Uniqueness of a cycle with discounting that is optimal with respect to the average time profit. Proceedings of the Institute of Mathematics and Mechanics UrB RAS 17 (2), 80-87.

Davydov, A.A. & Shutkina, T.S. (2010). Time average optimization of cycle process with profit and effort discounts. Russian Journal of Nonlinear Dynamics 6 (1), 151-158. 10.20537 / nd1001011.

This list was generated on Fri May 24 03:45:56 2024 UTC.